# SDR SIMA20140629004

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 10,101 hours, 6,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  FOUND FLASHLIGHT INSTALLED WRONG. RE POSITION AS REQUIRED.  OPERATIONS CHECKED GOOD IAW AMM 25-61-00.
